Article

Drug Induced Steven- Johnson Syndrome (SJS)

Riyaz Miya1★, Ashok Kumar Malpani1, Sangamesh Keri1, Rohit Panagaon1★ Corresponding author

  1. 1Department of Pharmacy Practice, RMES College of Pharmacy, Kalaburagi, Karnataka, INDIA.

CORRESPONDENCE

Riyaz Miya

Department of Pharmacy Practice, RMES College of Pharmacy, Kalaburagi, Karnataka, INDIA.

patelriyaz84@gmail.com

Volume 12, Issue 2 · pp. 133–135 · PUBLISHED · DOI: 10.5530/ijopp.12.2.28

View on IJPP original site ↗

ABSTRACT

Steven Johnson Syndrome (SJS) or Toxic Epidermal Necrolysis (TEN) is a life threatening immune complex mediated hypersensitivity reaction which mainly involves skin and mucous membrane. SJS is generally induced by the drugs. The manifestations include blisters on skin, facial swelling and hyper pigmentation. Here is a 28-yearold Indian male received Ofloxacin, Paracetamol and Phenobarbitone and experienced a severe skin reaction which was diagnosed as Stevens Johnson syndrome (SJS). The above drugs will be implicated in cases of Stevens Johnson Syndrome (SJS) / Toxic Epidermal Necrosis (TEN). There are few case reports of that have been associated with Stevens Johnson Syndrome (SJS)/ Toxic Epidermal Necrosis (TEN). We hope that this case report creates awareness to the health care professionals.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Miya, R., Malpani, A. K., Keri, S., & Panagaon, R. (). Drug Induced Steven- Johnson Syndrome (SJS). Indian Journal of Pharmacy Practice, 12(2), 133–135. https://doi.org/10.5530/ijopp.12.2.28